Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Has hypertension, anxiety attacks, nausea, shortness of breath. Prescribed Ratio-Lamotrigine. Further?

I am a heart patient who has been prescribed Ratio-Lamotrigine 25 mg/Lamotrigne by my General Practiciner. I have a skin rash on the small of my back, I suffer from hypertension and take hyzaar DS 100mg/25mg plus three hear medications and an Iron pill.....I am suffering anxiety attacks , some nausea and shortness of breath......Please advise...
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Naturopathy & Yoga Specialist 's  Response
All your problems will be treated easily through the combination of nature cure and yoga treatments by learning stress management techniques slowly you can taper your medicines also and as you have many complications take these treatments from expert naturopathy and yoga Dr.
Get well soon.
Dr.Ambika Murali Krishnan B.N.Y.S
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor